Universidad Complutense de Madrid
E-Prints Complutense

The Support Problem and Its Elliptic Analogue

Impacto

Downloads

Downloads per month over past year

Corrales Rodrigáñez, Carmen and Schoof, René (1997) The Support Problem and Its Elliptic Analogue. Journal of number theory, 64 (2). pp. 276-290. ISSN 1096-1658

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022314X97921144


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Let F be a number field, Suppose x, y Є F* have the property that for all n Є Z and almost all prime ideals p of the ring of integers of F* one has that yn =1 (mod p) whenever xn=1 (mod p). We show that then y is a power of x. This answers a question of Erdos. We also prove an elliptic analogue of this result.


Item Type:Article
Uncontrolled Keywords:Algebraic number; Congruence; Support problem; Elliptic curves
Subjects:Sciences > Mathematics > Number theory
ID Code:20271
Deposited On:07 Mar 2013 12:09
Last Modified:25 Jun 2018 11:27

Origin of downloads

Repository Staff Only: item control page